MAUDE Adverse Event Report: SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL. ULTRA FOGFREE EARLOOP MASK

SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL. ULTRA FOGFREE EARLOOP MASK
Model Number GCFCX
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Rash (2033)
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that two employees experienced a rash on their face while wearing ultra fogfree earloop masks.No medical treatment was sought or administered.
 
Additional Manufacturer Narrative
The device history record of the lot subject of the reported event was reviewed and no abnormalities were noted.There have been no other complaints associated with this lot.Crosstex has requested that the ultra fogfree earloop masks be returned for evaluation.A follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The user facility returned the ultra fog free earloop masks for evaluation.No issues were noted.The ultra fog free earloop mask is made with a hypoallergenic cellulose inner layer and is latex free.No additional issues have been reported.

Brand Name
ULTRA FOGFREE EARLOOP MASK
Common Device Name
MASK
Manufacturer (Section D)
SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL.
6789 west henrietta rd
rush NY 14543
Manufacturer (Section G)
SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL.
6789 west henrietta rd.
rush NY 14543
Manufacturer Contact
daniel davy
6789 west henrietta rd.
rush, NY 14543
4403927453
MDR Report Key16781568
Report Number1319130-2023-00002
Device Sequence Number12430000
Product Code FXX
UDI-Device Identifier10732224120000
UDI-Public10732224120000
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGCFCX
Device Catalogue NumberGCFCX
Device Lot Number20221019
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2023
Supplement Date Received by Manufacturer03/23/2023
Initial Report FDA Received Date04/20/2023
Supplement Report FDA Received Date05/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown